# SDR SWIA200922368

- Difficulty date: August 12, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 6,967 hours, 3,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD FROM AFT CEILING EMERGENCY LIGHT INOP.  (FLT 4466)  RELAMPED EMERGENCY LIGHT.
